Full-Hyperharmonic Structures on Harmonie Spaces. I.

Ilpo Laine

Mathematische Annalen (1978)

  • Volume: 235, page 267-290
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Laine, Ilpo. "Full-Hyperharmonic Structures on Harmonie Spaces. I.." Mathematische Annalen 235 (1978): 267-290. <http://eudml.org/doc/163153>.

author = {Laine, Ilpo},
journal = {Mathematische Annalen},
pages = {267-290},
title = {Full-Hyperharmonic Structures on Harmonie Spaces. I.},
url = {http://eudml.org/doc/163153},
volume = {235},
year = {1978},

AU - Laine, Ilpo
TI - Full-Hyperharmonic Structures on Harmonie Spaces. I.
JO - Mathematische Annalen
PY - 1978
VL - 235
SP - 267
EP - 290
UR - http://eudml.org/doc/163153
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.